Hi. I just wanted to say that it sounds like you're experiencing an anxiety attack. Sounds like your having a hard time. I know it feels like it might last forever, and (at least for me) no one understands. Sometimes my anxiety cause a physical reaction. It can be terrifying if your alone. Its hard to calm down, but if you can say more about how you feel and what's happening in your life right now, I might have some ideas on how to help. Maybe by now you're feeling better, since your post was 5 hours ago.
Have you gone off any meds lately? I know when I was withdrawing from Cymbalta (depression/anxiety med) I had the same feelings you listed (plus more)....almost like I was drunk. It took me two+ months for the effects to dissipate.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.